A. Bernig, Curvature tensors of singular spaces, Differential Geometry and its Applications, vol.24, issue.2, pp.191-208, 2006.
DOI : 10.1016/j.difgeo.2005.09.009

J. Chaumat and A. Chollet, Caract??risation des anneaux noeth??riens de s??ries formelles ?? croissance control??e. Application ?? la synth??se spectrale, Publicacions Matem??tiques, vol.41, issue.2, pp.545-561, 1997.
DOI : 10.5565/PUBLMAT_41297_18

URL : http://ddd.uab.cat/record/13078

G. Comte, J. Lion, and J. Rolin, Nature log-analytique du volume des sous-analytiques, Com00] Georges Comte. Équisingularité réelle : nombres de Lelong et images polaires, pp.884-888, 2000.

M. Coste, An introduction to o-minimal geometry, 2000.

D. [. Steinhorn and . Marker, Definiable types in o-minimal theories

C. [. Van-den-dries and . Miller, Geometric categories and o-minimal structures. Duke Math, J, vol.84, pp.497-540, 1996.

J. [. Denkowska and . Stasica, Ensemble sous-analytique à la polonaise, 1985.

P. [. Van-den-dries and . Speissegger, The real field with convergent generalized power series is model complete and o-minimal

]. A. Gab68 and . Gabrielov, Projections of semianalytic sets, Funct. Anal. Appl, vol.2, pp.282-291, 1968.

]. A. Gab96 and . Gabrielov, Complements of subanalytic sets and existential formulas for analytic functions, Gal03] O. Le Gal, pp.1-12, 1996.

A. Grigoriev, On o-minimality of extensions of the real field by restricted generic smooth functions, 2005.

H. Hironaka, Subanalytics sets. Number theorie, Algebraic Geometry and Commutative Algebra, pp.453-493, 1973.

L. Hörmander, On the division of distributions by polynomials

]. T. Kai05 and . Kaiser, On convergence of integrals in o-minimal structures on archimedean real closed fields Khovanski? ?. Real analytic manifolds with the property of finiteness, and complex abelian integrals, Ann. Polon. Math. Funktsional. Anal. i Prilozhen, vol.18, issue.2, pp.40-50, 1984.

[. Karpinski and A. Macintyre, A generalization of Wilkie's theorem of the complement, and an application to Pfaffian closure, Selecta Mathematica, New Series, vol.5, issue.4, pp.507-516, 1999.
DOI : 10.1007/s000290050055

K. Kurdyka, J. Poly, and G. Raby, Moyennes des fonctions sous-analytiques, densite, cone tangent et tranches, Real analytic and algebraic geometry, pp.170-177, 1988.
DOI : 10.2307/1970400

J. Lion, Densit?? des ensembles semi-pfaffiens, Annales de la facult?? des sciences de Toulouse Math??matiques, vol.7, issue.1
DOI : 10.5802/afst.890

[. ?ojasiewicz, T. Maszczyk, and K. Rusek, On the Weierstrass division Effective methods in algebraic and analytic geometry, Univ. Iagel. Acta Math, issue.39, pp.49-58, 2000.

]. S. ?oj65 and . ?ojasiewicz, Ensembles semi-analytiques, 1965.

J. Lion and J. Rolin, Volumes, feuilles de Rolle de feuilletages analytiques et th??or??me de Wilkie, Annales de la facult?? des sciences de Toulouse Math??matiques, vol.7, issue.1
DOI : 10.5802/afst.891

[. Malgrange, The preparation theorem for differentiable functions, Differential Analysis, pp.203-208, 1964.

C. Miller, Expansions of the real field with power functions, Annals of Pure and Applied Logic, vol.68, issue.1
DOI : 10.1016/0168-0072(94)90048-5

C. Miller, Exponentiation is hard to avoid, Proceedings of the American Mathematical Society, vol.122, issue.1, pp.257-259, 1994.
DOI : 10.1090/S0002-9939-1994-1195484-5

C. Miller, Avoiding the projective hierarchy in expansions of the real field by sequences, Proceedings of the American Mathematical Society, vol.134, issue.05, pp.1483-1493, 2006.
DOI : 10.1090/S0002-9939-05-08112-8

C. Miller and P. Speissegger, A trichotomy for expansions of Ran by trajectories of analytic planar vector fields, 2005.

]. K. Now06 and . Nowak, On the euler caracteristic of the links of a set determined by smooth definable functions, 2006.

]. C. Roc94 and . Roche, Densities for certain leaves of real analytic foliations

. Astérisque, Complex analytic methods in dynamical systems, pp.373-387, 1992.

[. Rolin, P. Speissegger, and A. J. Wilkie, Quasianalytic Denjoy-Carleman classes and o-minimality, Journal of the American Mathematical Society, vol.16, issue.04, pp.751-777, 2003.
DOI : 10.1090/S0894-0347-03-00427-2

]. A. Sei54 and . Seidenberg, A new decision method for elementary algebra

R. Soufflet, Propri??t??s oscillatoires des int??grales de -fonctions, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.333, issue.5, pp.461-464, 2001.
DOI : 10.1016/S0764-4442(01)02094-8

]. P. Spe99 and . Speissegger, The Pfaffian closure of an o-minimal structure, J

]. A. Tar51 and . Tarski, A decision method for elementary algebra and geometry, 1951.

]. V. Thi and . Thillez, An introduction to quasianalytic local rings. summer school and workshop Tame geometry : A tribute to René Thom and Stanis?aw ?ojasiewicz, pp.6-18, 2005.

]. R. Tho69 and . Thom, Ensembles et morphismes stratifiés, Bull. Amer. Soc, pp.240-284, 1969.

]. J. Tou91, . Cl, and . Tougeron, Algèbres analytiques topologiquement noethériennes . théorie de khovanski? ?, Ann. Inst. Fourier, 1991.

G. Valette, A bilipschitz version of Hardt's theorem, Comptes Rendus Mathematique, vol.340, issue.12, pp.895-900, 2005.
DOI : 10.1016/j.crma.2005.05.004

H. Whitney, Tangents to analytic varieties, Ann. of Math, pp.4965-549, 1965.
DOI : 10.2307/1970400

]. A. Wil96 and . Wilkie, Model completeness results for expansions of the ordered field of real numbers by restricted Pfaffian functions and the exponential function, J. Amer. Math. Soc, vol.9, issue.4, pp.1051-1094, 1996.

]. A. Wil99 and . Wilkie, A theorem of the complement and some new o-minimal structures, Sel. math, vol.5, pp.397-421, 1999.

G. Comte, Tame geometry with application in smooth analysis, Lecture Notes in Mathematics, vol.1834, 2004.